Algebraic Independence of Values of Certain Trigonometric Series

Yao Chen ZHU

PDF(391 KB)
Acta Mathematica Sinica, Chinese Series ›› 2002, Vol. 45 ›› Issue (6) : 1079-108. DOI: 10.12386/A20020140
论文

Algebraic Independence of Values of Certain Trigonometric Series

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2002, 45(6): 1079-108 https://doi.org/10.12386/A20020140

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(391 KB)

Accesses

Citation

Detail

Sections
Recommended

/